MathSciNet Relay Station
MathSciNet bibliographic data
MR1840102 (2003b:46071) 46K70
Bagarello, F.; Inoue, A.; Trapani, C. Some classes of topological quasi $\ast$-algebras. Proc. Amer. Math. Soc. 129 (2001), no. 10, 2973–2980.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement